Ibuprofen gel provides pain relief and reduces inflammation. A topical analgesic anti-inflammatory gel, that can be applied to relieve pain and inflammation. An effective treatment in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.
Medicinal product. For relief of pain and inflammation. Active ingredients, Ibuprofen 5% w/w. Please read enclosed leaflet carefully before use. Do not give to children under 14 years old. Store out of reach and sight of children.
How to Use Ibuprofen Gel:
- For adults and children 14 years and over.
- Apply the gel as a thin layer over the affected area.
- For each application, use about 1-4cm.
- Gently massage until the gel is absorbed. You will notice a tingling sensation.
- Repeat these steps up to 3 times a day but no more. (Do not repeat more frequently than every 4 hours.)
- Unless treating the hands always wash your hands after use.
- Replace the cap tightly.
propylene glycol, carbomer, di-isopropanolamine, ethanol, carbomer and water.
Tape up recommends this product for:
- rheumatic pain
- muscular aches
- sports injuries
This product is perfect for easing pain post exercise and soothing chronic pain such as rheumatoid arthritis.